# SDR CALA9701156

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731411
- Condition: Inoperative
- Location: Rt Mlg Door
- Part time: 49,933 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG WOULD NOT RETRACT WHEN GEAR HANDLE WAS PLACED IN THE UP POSITION AFTER TAKEOFF.  THE SECOND OFFICER'S ANNUNCIATOR PANEL INDICATED THAT THE RIGHT GEAR DOOR WAS DOWN.  A VISUAL CHECK CONFIRMED THE GEAR WAS DOWN.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT GEAR DOOR ACTUATOR AT FAULT.  THE RT GEAR DOOR ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-01.  A GEAR RETRACTION WAS PERFORMED AND ALL OPERATION AND INDICATIONS CHECKED GOOD.
